# SDR 96ZZZX5762

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: S7038
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Triple Tach
- Part number: 1179405303
- Condition: Needle Sticks
- Location: Nr 2 Eng
- Part time: 390 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NEEDLE STICKS - SUBMITTER STATES UNIT WAS REPAIRED FOR SAME DISCREPANCY LAST REPAIR.
